# SDR R61A201612270043

- Difficulty date: December 27, 2015
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 23,230 hours, 18,162 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17067118003
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, UNDER FWD AND AFT CARGO DOOR LATCH IN DOOR CUTOUT IS CORRODED.  MX R & R FWD CARGO DOOR LOWER CENTER BEAM IAW SRM 51-43-01, 51-41-01, 51-40-02, PN 170-67118-003 BEAM.
